Show simple item record

Article

dc.creatorDelgado Garrido, Olvidoes
dc.creatorSoria de Diego, Javieres
dc.date.accessioned2020-02-12T06:43:30Z
dc.date.available2020-02-12T06:43:30Z
dc.date.issued2007-03-01
dc.identifier.citationDelgado Garrido, O. y Soria de Diego, J. (2007). Optimal domain for the Hardy operator. Journal of Functional Analysis, 244 (1), 119-133.
dc.identifier.issn0022-1236es
dc.identifier.urihttps://hdl.handle.net/11441/92896
dc.description.abstractWe study the optimal domain for the Hardy operator considered with values in a rearrangement invariant space. In particular, this domain can be represented as the space of integrable functions with respect to a vector measure defined on a δ-ring. A precise description is given for the case of the minimal Lorentz spaces.es
dc.description.sponsorshipMinisterio de Ciencia y Tecnología (MCYT). Españaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherElsevieres
dc.relation.ispartofJournal of Functional Analysis, 244 (1), 119-133.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjectHardy operatores
dc.subjectOptimal domaines
dc.subjectLorentz spaceses
dc.subjectVector measureses
dc.titleOptimal domain for the Hardy operatores
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/submittedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Matemática Aplicada I (ETSII)es
dc.relation.projectIDBFM2003-06335-C03-01es
dc.relation.projectIDMTM2004-02299es
dc.relation.projectID2005SGR00556es
dc.relation.publisherversionhttps://reader.elsevier.com/reader/sd/pii/S002212360600499X?token=08153A273E556B77C1D552EA164173C266AFC6C449A261AB50DCE78F48B34D493E5E4BEAF57AAFA9D25DF54B1D94EF1Des
dc.identifier.doi10.1016/j.jfa.2006.12.011es
dc.contributor.groupUniversidad de Sevilla. FQM262: Teoría de la Aproximaciónes
idus.format.extent15es
dc.journaltitleJournal of Functional Analysises
dc.publication.volumen244es
dc.publication.issue1es
dc.publication.initialPage119es
dc.publication.endPage133es

FilesSizeFormatViewDescription
Optimal domani Olvido Delgado ...165.2KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional